# SDR UHLA2012020300077

- Difficulty date: February 3, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 18,412 hours, 11,377 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  RECONNECTED ELECTRICAL CONNECTOR ON THE COCKPIT EMERGENCY LIGHT IAW EMB 170 AMM 33-50-03.  OPS CHECK GOOD.
